Linear stability analysis and fourth-order approximations at first time level for the two space dimensional mildly quasi-linear hyperbolic equations

Mohanty, R.K., Arora, U. and Jain, M.K., 2001. Linear stability analysis and fourth-order approximations at first time level for the two space dimensional mildly quasi-linear hyperbolic equations. Numerical Methods for Partial Differential Equations, 17 (6), pp. 607-618. ISSN 0749-159X

Full text not available from this repository.
Item Type: Journal article
Publication Title: Numerical Methods for Partial Differential Equations
Creators: Mohanty, R.K., Arora, U. and Jain, M.K.
Publisher: John Wiley & Sons Ltd.
Place of Publication: New York, NY
Date: 2001
Volume: 17
Number: 6
ISSN: 0749-159X
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:52
Last Modified: 09 Oct 2015 10:52
URI: http://irep.ntu.ac.uk/id/eprint/19420

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year